Alert archive / Vermont / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 32, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 1, 2004, 5:54 PM EDT for Rutland County, Vermont. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2004, 5:54 PM EDT (21:54 UTC)
- Expired
- Jul 1, 2004, 7:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
County Rutland County, VT
The radar
The Burlington radar (KCXX), 93 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 4:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBTV 012154 SVRBTV VTC021-012300- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 554 PM EDT THU JUL 1 2004 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RUTLAND COUNTY IN SOUTHERN VERMONT * UNTIL 700 PM EDT * AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 2 MILES NORTHWEST OF FAIR HAVEN...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR FAIR HAVEN AROUND 550 PM EDT NEAR CASTLETON AROUND 600 PM EDT NEAR HUBBARDTON AROUND 610 PM EDT NEAR PITTSFORD...PROCTOR AROUND 620 PM EDT NEAR CHITTENDEN...MENDON AROUND 640 PM EDT LAT...LON 4368 7343 4351 7334 4366 7279 4383 7291 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 5:20 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 1, 5:20 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BURLINGTON VT 520 PM EDT THU JUL 1 2004 .SHORT TERM (THROUGH SUNDAY)... WIDESPREAD THUNDERSTORMS WITH SOME HAIL FROM THE ADIRONDACKS ACROSS NRN VT PROBABLY ASSOCIATED WITH LEADING S/WV VORT TROF. SFC BNDRY STILL LAGGING IN THE OTTAWA VLY AND SOME NEW CNVTN STILL EXPECTED TO FORM AND MOVE ACROSS THE NORTH COUNTRY AGAIN DURING THE LATE EVENING HOURS. KEPT LIKELY POPS THROUGH MIDNIGHT. FAIR...DRY...AND COOLISH WEATHER LKLY FRIDAY AND SATURDAY WITH UPR TROF SLOW TO MOVE OUT OF THE GULF OF MAINE. SOUTHERLY FLOW AND MUCH WARMER WEATHER LIKELY FOR INDEPENDENCE DAY...BUT THUNDERSTORM CHANCES NOW DELAYED UNTIL SUNDAY NIGHT AND MONDAY SINCE TROF APCHG FROM THE OH VLY IS A BIT SLOWER. && .LONG TERM (SUN. NITE THRU THURS.)... MUCH OF CURRENT EXTENDED GRIDS LOOKS PRETTY GD AND DO NOT PLAN ON MANY CHANGES. LATEST MDL RUN FOR WED. SHOWS CD FROPA FROM WEST TO EAST ACROSS THE CWA. CURRENT ZONES DO NOT MENTION ANY PRECIP AND THUS WILL ADD IN. WILL TAPER A 30-40 POP FOR RW/TRW ACROSS THE CWA BEFORE ENDING ACROSS THE NE KINGDOM BY THURSDAY MORNING. WILL TWEAKS TEMPS A BIT..BUT THOSE LOOK REASONABLE AND NEAR NORMAL FOR THIS TIME OF YEAR. && .AVIATION... WILL MAINTAIN GOOD CHANCE THAT NEW THUNDERSTORMS WILL DEVELOP WITH THE FRONT STILL APCHG FROM THE OTTAWA VLY. RISK FOR WIND GUSTS AND HAIL WILL CONTINUE UNTIL AROUND 9 PM. GRADIENT WINDS ARE ALSO GUSTY TO AROUND 25 TO 30 KNTS AHEAD OF THE FRONT. DIRECTIONAL WIND SHIFT WILL BE SLOW OVERNIGHT AS SKIES GRADUALLY CLEAR. VFR LKLY AFTER MIDNIGHT CHAMPLAIN VLY AND WESTWARD. SOME AREAS OF FOG AND LOW CLOUDS GREEN MTNS AND EASTWARD AFTER THE THUNDERSTORMS END...MID CLOUDSTHIN...AND GRADIENT WIND DIMINISHES. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...SEVERE THUNDERSTORM WATCH UNTIL 600 PM FOR VTZ001>009-016-017-018. SEVERE THUNDERSTORM WATCH UNTIL 900 PM FOR VTZ010-011-019 NY...SEVERE THUNDERSTORM WATCH UNTIL 600 PM FOR NYZ026>031-034-087. && SHORT TERM...BELL LONG TERM...NEILSON AVIATION...NEILSON
Hazardous weather outlook, Jul 1, 4:59 AM EDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 459 AM EDT THU JUL 1 2004 NYZ026>031-034-035-087-VTZ001>012-016>019-020856- CALEDONIA-EASTERN ADDISON-EASTERN CHITTENDEN-EASTERN CLINTON- EASTERN ESSEX-EASTERN FRANKLIN-EASTERN RUTLAND-ESSEX-GRAND ISLE- LAMOILLE-NORTHERN FRANKLIN-NORTHERN ST. LAWRENCE-ORANGE-ORLEANS- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- SOUTHWESTERN ST. LAWRENCE-WASHINGTON-WESTERN ADDISON- WESTERN CHITTENDEN-WESTERN CLINTON-WESTERN ESSEX-WESTERN FRANKLIN- WESTERN RUTLAND-WINDSOR- 459 AM EDT THU JUL 1 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR VERMONT AND NORTHERN NEW YORK. .DAY ONE...TODAY: THUNDERSTORMS ARE LIKELY TODAY...ESPECIALLY THIS AFTERNOON AND EVENING...A FEW MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. A COLD FRONT WILL MOVE PUSH THE THUNDERSTORMS OUT OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY: HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON CONTINUING EARLY THIS EVENING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLETS FOR UPDATES. && FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV.
In the hours before
Local storm report, Jul 1, 4:48 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
448 PM EDT THU JUL 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL WNW PLATTSBURGH 44.70N 73.46W
07/01/2004 0.75 INCH CLINTON NY AMATEUR RADIO
0230 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 1.25 INCH CLINTON NY TRAINED SPOTTER
0230 PM HAIL 1 N TICONDEROGA 43.86N 73.43W
07/01/2004 0.88 INCH ESSEX NY PUBLIC
0310 PM HAIL SHOREHAM 43.90N 73.32W
07/01/2004 1.25 INCH ADDISON VT PUBLIC
0330 PM TSTM WND DMG BURLINGTON 44.49N 73.23W
07/01/2004 CHITTENDEN VT PUBLIC
TREES DOWN IN OAKLEDGE PARK AREA.
0330 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT BROADCAST MEDIA
0340 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT NWS EMPLOYEE
REPORTED AT THE NATIONAL WEATHER SERVICE.
0355 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 0.88 INCH CLINTON NY POST OFFICE
0357 PM HAIL ALTONA 44.89N 73.66W
07/01/2004 1.00 INCH CLINTON NY PUBLIC
0406 PM TSTM WND DMG 5 NE ESSEX JUNCTION 44.54N 73.04W
07/01/2004 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON OAKWOOD LANE
0435 PM HAIL CHARLOTTE 44.30N 73.25W
07/01/2004 0.75 INCH CHITTENDEN VT BROADCAST MEDIA
0440 PM HAIL HINESBURG 44.33N 73.12W
07/01/2004 0.75 INCH CHITTENDEN VT TRAINED SPOTTER
0445 PM HAIL ST. GEORGE 44.38N 73.13W
07/01/2004 0.75 INCH CHITTENDEN VT PUBLIC
&&
EELocal storm report, Jul 1, 5:04 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
504 PM EDT THU JUL 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL WNW PLATTSBURGH 44.70N 73.46W
07/01/2004 0.75 INCH CLINTON NY AMATEUR RADIO
0230 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 1.25 INCH CLINTON NY TRAINED SPOTTER
0230 PM HAIL 1 N TICONDEROGA 43.86N 73.43W
07/01/2004 0.88 INCH ESSEX NY PUBLIC
0310 PM HAIL SHOREHAM 43.90N 73.32W
07/01/2004 1.25 INCH ADDISON VT PUBLIC
0330 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT BROADCAST MEDIA
0340 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT NWS EMPLOYEE
REPORTED AT THE NATIONAL WEATHER SERVICE.
0355 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 0.88 INCH CLINTON NY POST OFFICE
0357 PM HAIL ALTONA 44.89N 73.66W
07/01/2004 1.00 INCH CLINTON NY PUBLIC
0406 PM TSTM WND DMG 5 NE ESSEX JUNCTION 44.54N 73.04W
07/01/2004 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON OAKWOOD LANE
0435 PM HAIL CHARLOTTE 44.30N 73.25W
07/01/2004 0.75 INCH CHITTENDEN VT BROADCAST MEDIA
0440 PM HAIL HINESBURG 44.33N 73.12W
07/01/2004 0.75 INCH CHITTENDEN VT TRAINED SPOTTER
0445 PM HAIL ST. GEORGE 44.38N 73.13W
07/01/2004 0.75 INCH CHITTENDEN VT PUBLIC
&&
EELocal storm report, Jul 1, 5:16 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
516 PM EDT THU JUL 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL WNW PLATTSBURGH 44.70N 73.46W
07/01/2004 0.75 INCH CLINTON NY AMATEUR RADIO
0230 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 1.25 INCH CLINTON NY TRAINED SPOTTER
0230 PM HAIL 1 N TICONDEROGA 43.86N 73.43W
07/01/2004 0.88 INCH ESSEX NY PUBLIC
0310 PM HAIL SHOREHAM 43.90N 73.32W
07/01/2004 1.25 INCH ADDISON VT PUBLIC
0330 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT BROADCAST MEDIA
0340 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT NWS EMPLOYEE
REPORTED AT THE NATIONAL WEATHER SERVICE.
0355 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 0.88 INCH CLINTON NY POST OFFICE
0357 PM HAIL ALTONA 44.89N 73.66W
07/01/2004 1.00 INCH CLINTON NY PUBLIC
0406 PM TSTM WND DMG 5 NE ESSEX JUNCTION 44.54N 73.04W
07/01/2004 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON OAKWOOD LANE
0435 PM HAIL CHARLOTTE 44.30N 73.25W
07/01/2004 0.75 INCH CHITTENDEN VT BROADCAST MEDIA
0440 PM HAIL HINESBURG 44.33N 73.12W
07/01/2004 0.75 INCH CHITTENDEN VT TRAINED SPOTTER
0445 PM HAIL ST. GEORGE 44.38N 73.13W
07/01/2004 0.75 INCH CHITTENDEN VT PUBLIC
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT OLD PUMP ROAD.
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT GRISWOLD STREET.
0505 PM HAIL UNDERHILL 44.51N 72.90W
07/01/2004 1.50 INCH CHITTENDEN VT PUBLIC
2 INCHES COVERING THE GROUND
0510 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 0.75 INCH FRANKLIN NY AMATEUR RADIO
&&
EELocal storm report, Jul 1, 5:27 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
527 PM EDT THU JUL 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL WNW PLATTSBURGH 44.70N 73.46W
07/01/2004 0.75 INCH CLINTON NY AMATEUR RADIO
0230 PM HAIL 1 N TICONDEROGA 43.86N 73.43W
07/01/2004 0.88 INCH ESSEX NY PUBLIC
0230 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 1.25 INCH CLINTON NY TRAINED SPOTTER
0310 PM HAIL SHOREHAM 43.90N 73.32W
07/01/2004 1.25 INCH ADDISON VT PUBLIC
0330 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT BROADCAST MEDIA
0340 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT NWS EMPLOYEE
REPORTED AT THE NATIONAL WEATHER SERVICE.
0355 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 0.88 INCH CLINTON NY POST OFFICE
0357 PM HAIL ALTONA 44.89N 73.66W
07/01/2004 1.00 INCH CLINTON NY PUBLIC
0406 PM TSTM WND DMG 5 NE ESSEX JUNCTION 44.54N 73.04W
07/01/2004 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON OAKWOOD LANE
0435 PM HAIL CHARLOTTE 44.30N 73.25W
07/01/2004 0.75 INCH CHITTENDEN VT BROADCAST MEDIA
0440 PM HAIL HINESBURG 44.33N 73.12W
07/01/2004 0.75 INCH CHITTENDEN VT TRAINED SPOTTER
0445 PM HAIL ST. GEORGE 44.38N 73.13W
07/01/2004 0.75 INCH CHITTENDEN VT PUBLIC
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT OLD PUMP ROAD.
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT GRISWOLD STREET.
0505 PM HAIL UNDERHILL 44.51N 72.90W
07/01/2004 1.50 INCH CHITTENDEN VT PUBLIC
2 INCHES COVERING THE GROUND
0510 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 0.75 INCH FRANKLIN NY AMATEUR RADIO
0525 PM HAIL ROUSES POINT 44.99N 73.37W
07/01/2004 1.00 INCH CLINTON NY TRAINED SPOTTER
POWER LINES DOWN ON ROUTE 11 1 MILE WEST OF ROUSES POINT.
&&
EESpecial weather statement, Jul 1, 5:40 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 540 PM EDT THU JUL 1 2004 NYZ026>031-034-035-087-VTZ001>009-016>018-020100- CALEDONIA-EASTERN ADDISON-EASTERN CHITTENDEN-EASTERN CLINTON- EASTERN ESSEX-EASTERN FRANKLIN-ESSEX-GRAND ISLE-LAMOILLE- NORTHERN FRANKLIN-NORTHERN ST. LAWRENCE-ORLEANS- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- SOUTHWESTERN ST. LAWRENCE-WASHINGTON-WESTERN ADDISON- WESTERN CHITTENDEN-WESTERN CLINTON-WESTERN ESSEX-WESTERN FRANKLIN- 540 PM EDT THU JUL 1 2004 THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR PORTIONS OF NORTHERN NEW YORK AND VERMONT VALID UNTIL 900 PM EDT. THE SEVERE THUNDERSTORM WATCH IS VALID FOR SAINT LAWRENCE... FRANKLIN...CLINTON AND ESSEX COUNTIES OF NEW YORK AND GRAND ISLE...FRANKLIN...CHITTENDEN...ADDISON...WASHINGTON...LAMOILLE ...ORLEANS...CALEDONIA...AND ESSEX. THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS NORTHERN NEW YORK AND MUCH OF VERMONT THROUGH THE EVENING HOURS. ATMOSPHERIC CONDITIONS ARE SUCH THAT THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. EVENSON
Local storm report, Jul 1, 5:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
541 PM EDT THU JUL 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL WNW PLATTSBURGH 44.70N 73.46W
07/01/2004 0.75 INCH CLINTON NY AMATEUR RADIO
0230 PM HAIL 1 N TICONDEROGA 43.86N 73.43W
07/01/2004 0.88 INCH ESSEX NY PUBLIC
0230 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 1.25 INCH CLINTON NY TRAINED SPOTTER
0310 PM HAIL SHOREHAM 43.90N 73.32W
07/01/2004 1.25 INCH ADDISON VT PUBLIC
0330 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT BROADCAST MEDIA
0340 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
07/01/2004 0.88 INCH CHITTENDEN VT NWS EMPLOYEE
REPORTED AT THE NATIONAL WEATHER SERVICE.
0355 PM HAIL MOOERS 44.97N 73.59W
07/01/2004 0.88 INCH CLINTON NY POST OFFICE
0357 PM HAIL ALTONA 44.89N 73.66W
07/01/2004 1.00 INCH CLINTON NY PUBLIC
0406 PM TSTM WND DMG 5 NE ESSEX JUNCTION 44.54N 73.04W
07/01/2004 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON OAKWOOD LANE
0435 PM HAIL CHARLOTTE 44.30N 73.25W
07/01/2004 0.75 INCH CHITTENDEN VT BROADCAST MEDIA
0440 PM HAIL HINESBURG 44.33N 73.12W
07/01/2004 0.75 INCH CHITTENDEN VT TRAINED SPOTTER
0445 PM HAIL ST. GEORGE 44.38N 73.13W
07/01/2004 0.75 INCH CHITTENDEN VT PUBLIC
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT GRISWOLD STREET.
0450 PM HAIL JERICHO 44.50N 72.99W
07/01/2004 0.88 INCH CHITTENDEN VT TRAINED SPOTTER
REPORTED AT OLD PUMP ROAD.
0505 PM HAIL UNDERHILL 44.51N 72.90W
07/01/2004 1.50 INCH CHITTENDEN VT PUBLIC
2 INCHES COVERING THE GROUND
0510 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 0.75 INCH FRANKLIN NY AMATEUR RADIO
0520 PM HAIL TUPPER LAKE 44.23N 74.47W
07/01/2004 1.00 INCH FRANKLIN NY TRAINED SPOTTER
LASTED FOR ABOUT 10 MINUTES
0525 PM HAIL ROUSES POINT 44.99N 73.37W
07/01/2004 1.00 INCH CLINTON NY TRAINED SPOTTER
POWER LINES DOWN ON ROUTE 11 1 MILE WEST OF ROUSES POINT.
&&The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:31 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 59 min |
| Jul 1, 3:04 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 56 min |
| Jul 1, 3:06 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 54 min |
| Jul 1, 3:56 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 64 min |
| Jul 1, 4:59 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 31 min |
| Jul 1, 5:04 PM EDT | Severe Thunderstorm Warning | BTV | Lamoille | 56 min |
| Jul 1, 5:36 PM EDT | Severe Thunderstorm Warning | BTV | Grand Isle | 24 min |
| Jul 1, 5:49 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 56 min |
| Jul 1, 6:21 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 54 min |
| Jul 1, 7:03 PM EDT | Severe Thunderstorm Warning | BTV | Lamoille | 27 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.